Skip to main content

The resolvent and expected local times for Markov-modulated Brownian motion with phase-dependent termination rates

Breuer, Lothar (2013) The resolvent and expected local times for Markov-modulated Brownian motion with phase-dependent termination rates. Journal of Applied Probability, 50 (2). pp. 430-438. ISSN 0021-9002. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31239)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)

Abstract

We consider a Markov-modulated Brownian motion (MMBM) with phase-dependent

rate ri ? 0. For such a process we determine the matrix of expected local times (at

questions arising in the framework of insurance risk. We further provide expressions for

Keywords: Markov-modulated Brownian motion; local time; resolvent; Markov-additive

process

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 04 Oct 2012 07:27 UTC
Last Modified: 16 Feb 2021 12:42 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31239 (The current URI for this page, for reference purposes)
  • Depositors only (login required):